Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Ultrasound shows attenuated CM, calculus in calyx. Renal disease?

Hi, age 32 male. Serum creatinine 2months back 1.4mg/dl currently 1.2mg/dl. Blood urea 8. Both kidneys smaller in size ~8.6cm rt and 7.6cm left. Left kid shows scarring in focal area and contour shape affected. Ultrasound shows attenuated CM diff in left side and small ~6mm calculus in lower calyx. Am moving towards renal desease?
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  160
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Dear Sir
6mm calculi can be left on its own and will be cleared off. Apart from this do detailed biochemical investigations including serum calcium, phosphorus. Consume lot of water. Avoid tomatoes and other food stuff containing oxalates. Repeat Ultrasound after 6 months.
Most of times the cause of calculi is Idiopathic(no cause found), investigations are required to know the cause and corect it.
All the best
Answered: Sun, 3 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor